MAUDE Adverse Event Report: MERIT MEDICAL IRELAND, LTD. INQWIRE®; CARDIAC CATHETER GUIDEWIRE, SINGLE-USE

MERIT MEDICAL IRELAND, LTD. INQWIRE®; CARDIAC CATHETER GUIDEWIRE, SINGLE-USE
Catalog Number IQ35F180J1O5RS/B
Medical Device Problem Codes Difficult to Remove (1528); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
The account alleges during a procedure the wire was stuck at the catheter tip after being pulled back into the right atrium from the left.The physician was unable to advance or withdraw the wire.Upon close examination, it seems there was a piece of fiber/plastic that had peeled off.A new device was used to complete the procedure.
 
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The investigation identified significant damage to the guidewire.No root cause was able to be confirmed.No device history record review or complaint database search were performed because no lot number was provided.

Brand Name
INQWIRE®
Common Device Name
CARDIAC CATHETER GUIDEWIRE, SINGLE-USE
Manufacturer (Section D)
MERIT MEDICAL IRELAND, LTD.
parkmore business park west
ballybrit, galway H91W2 74
EI  H91W274
Manufacturer (Section G)
MERIT MEDICAL IRELAND, LTD.
parkmore business park west
ballybrit, galway H91W2 74
EI   H91W274
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key24199298
Report Number1721504-2026-00843
Device Sequence Number9624768
Product Code DQX
UDI-Device Identifier00884450019467
UDI-Public00884450019467
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K002289
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberIQ35F180J1O5RS/B
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown